# SDR DHL2003806009

- Difficulty date: June 11, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Condition: Leaking
- Location: Nr 3 Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK UNDER WING BETWEEN NR 3 & 4 PYLON.  TORQUED GAMMA SEAL JUST OUTBOARD NR 3 PYLON LEAK CHECKED GOOD IAW M/M 28-21-14.
